# SDR CA090615007

- Difficulty date: June 11, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 215330176
- Condition: Missing
- Location: Rt Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON JUNE 11TH, 2009 DURING A FIREFIGHTING MISSION IN ACRI (CS) A/C I-DPCN (2070) SUFFERED THE LOSS OF THE GLAZING WINDOW PN:215-33017-6 LOCATED ON THE RT SIDE OF THE FUSELAGE FS 265, W.L. 220 (REFER TO ATTACHMENT FIG 1 AND 2). FLIGHT CREW DID NOT NOTICE THE OCCURENCE AND COMPLETED THE MISSION, LANDING IN AIRPORT AT 20:00. ONCE IN BASE, LINE MX MECHANICS, DURING THE AFTER LANDING WALK AROUND, NOTICED THE DISCREPANCY AND PERFORMED CORRECTIVE ACTION.
